# SDR SWAA071926

- Difficulty date: April 18, 2007
- Submitted: April 19, 2007
- Operation: Air carrier
- Aircraft: N395SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27689
- Aircraft time: 41,902 hours, 35,601 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 65C27093
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED BRDG CHECK, FOUND R2 DOOR EMERGENCY EXIT LIGHT INOP.  SECURED LOOSE CONNECTOR PER MM.
